# SDR 2015FA0000164

- Difficulty date: April 28, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N901CH
- Make and model: Skrsky S92A
- Aircraft serial: 920114
- Aircraft time: 3,190 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 3,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BETWEEN TWO FASTENERS ON FORGED OVERHEAD FRAME JUST AFT OF THE APU ACCUMULATOR PRESSURE GAUGE.  BS 422, BL 3.   MACHINED FITTING FABRICATED AND INSTALLED PER SIKORSKY ENGINEERING DOCUMENT DRB 2015-SA-92-104A.
